# SDR HNAA2014030300063

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 70,239 hours, 79,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FLOOR EMERGENCY LIGHTS INOPERATIVE, 6TH FROM FRONT AND 13TH FROM FRONT.  R & R EMERGENCY FLOOR LIGHT BULBS.  OPS CK'D GOOD.  RESECURED LIGHT COVER
